# SDR CA190515016

- Difficulty date: May 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Tecnam P2006T
- Engine: Rotax ROTAX912S3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 854118
- Condition: Damaged
- Location: Engine
- Part time: 24 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT OWNERS MAINTENANCE FACILITY REPORTED LOW COMPRESSION ON NEWLY OVERHAULED ENGINE. CYLINDER HEADS SENT BACK TO OVERHAUL SHOP AND FOUND TO BE OVERHEATED. LOSS OF COOLANT IS SUSPECTED. ALL 4 EXHAUST VALVES FOUND TO HAVE SOME PITTING ON THE SEAT FACE, UNUSUAL FOR ONLY 24 FLIGHT HOURS SINCE OVERHAUL.  THE EXHAUST VALVES WERE NEW AT OVERHAUL. THE VALVE SEATS SHOWED NO SIGNS OF DAMAGE OR WEAR. THE VALVE SEAT PITTING IS NOT NORMALLY SEEN IN OVERHEATED CYLINDER HEADS SO IT LIKELY UNRELATED TO THE OVERHEAT. COMBUSTION CHAMBER DEPOSITS LOOKED NORMAL. PISTONS AND CYLINDER BARRELS NOT SUPPLIED TO OVERHAUL SHOP BUT REPORTED TO BE IN GOOD CONDITION. (TC# 20190515016)
